# SDR UPS202302

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19857
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fs 211.8-218.8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C' CHECK, MAINTENANCE FOUND CORROSION ON INTERCOSTAL AT BS 211.8-218.8, RBL 25, WL 193.  REPLACED INTERCOSTAL PER SRM 51-20-1, 51-20-21, 51-30-2, 53-10-1.
